Are Cervical Caps Safe For You ?

The cervical caps is a birth control device that prevents sperm from entering the uterus…

The cervical cap covers your cervix and prevents sperm from entering the uterus. If sperm cannot enter the cervix to fertilize the egg, so, pregnancy can’t occur. Most people use the cervical caps with spermicide for maximum effectiveness.

The Cervical cap and spermicide can have some side effects, but they’re totally safe for most of the people.

Is Cervical Cap Safe For You !!  

In most people, the cervical cap is totally safe. But, it does not work well, if :

Get trouble when putting it :

The cervical cap is not safe for you if you get trouble from inserting it into your cervix.

Had an abortion in the last 6 weeks :

The cervical cap is not safe for you if you had an abortion in the last 6 months. If you give birth to a new baby in the last 6 months, then the cervical cap can not work well.

Have allergic to silicone or spermicide :

Some women have allergy from the spermicide used with cervical cap. If you have the allergy to silicone or spermicide, try to avoid the cervical cap.

Have HIV/AIDS :

AIDS ( Acquired Immunodeficiency Syndrome ) is a syndrome caused by a virus called HIV ( Human Immunodeficiency Virus ) which affects millions of people in the world. HIV damages the immune system and interferes with the ability of your body to fight the organisms which cause the disease. HIV/AIDS is an STD ( Sexually Transmitted Disease ). It increases by the contact of infected blood or from mother to fetus during pregnancy, childbirth or breastfeeding. If you or your partner have HIV/AIDS, then the cervical cap does not work well.

Have cervical cancer :

Cervical cancer is the abnormal growth of cells, arising from the cervix. If you have cervical cancer or other cervical conditions, the cervical cap may not work well.

Share your cervical cap :

If you share your cervical cap with your friend or you use the cervical cap of your friend, then it’s not safe for you.

Have  toxic shock syndrome :

You have signs or symptoms of toxic shock syndrome, such as a sudden high fever, diarrhea, dizziness, vomiting, fainting or a rash that looks like sunburn, visit the doctor immidiately.

Next >>

JOIN OUR NEWSLETTER
I agree to have my personal information transfered to MailChimp ( more information )
It's FREE !!
We hate spam. Your email address is secured with us.
Powered by Optin Forms